Unitals and replaceable t-nests

Barwick, S. G. and Marshall, D. J. (2009) Unitals and replaceable t-nests. Australasian Journal of Combinatorics, 43 115-126.

Author Barwick, S. G.
Marshall, D. J.
Title Unitals and replaceable t-nests
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2009-02
Sub-type Article (original research)
Volume 43
Start page 115
End page 126
Total pages 12
Place of publication Australia
Publisher Centre for Discrete Mathematics & Computing
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Institute for Molecular Bioscience - Publications
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 20 Sep 2011, 16:26:57 EST by Mr Daniel Marshall on behalf of Institute for Molecular Bioscience